| Model Number |
GRSPR, ALGR, 3.4, NR W/FLUSHPORT |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/31/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during an arthroscopic shoulder surgery the jaw of the device broke.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.One unpackaged ar-13999mf fastpass scorpion batch number: 15437587 was received for investigation.Visual evaluation of the returned device noted no apparent issues with the exterior of the device.Functional testing was performed by actuating the device and it was found that the jaws would not close completely as intended.The cause for the reported failure can be attributed to an internal manufacturing issue.Refer to record cross references.Refer to investigation photos.